3 doctors weighed in:

I take hctz (hydrochlorothiazide) for hbp and tylenol(dont know why). Why do I have headaches and rapid heart beat.

3 doctors weighed in
Dr. Jack Rubin
Internal Medicine - Nephrology & Dialysis
2 doctors agree

In brief: Rapid heartbeat

Neither the tylenol (acetaminophen) (t) or hctz you take are known to cause rapid heartbeats (r).
You need to see a doctor to find out why you have your r and why the headaches you have are not being helped with t. Good luck.

In brief: Rapid heartbeat

Neither the tylenol (acetaminophen) (t) or hctz you take are known to cause rapid heartbeats (r).
You need to see a doctor to find out why you have your r and why the headaches you have are not being helped with t. Good luck.
Dr. Jack Rubin
Dr. Jack Rubin
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
404K people helped
Continue
111,000 doctors available
Read more answers from doctors